# SDR QXEA0300252

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,496 hours, 1,126 cycles
- Engine: Ge CF348C1
- Engine time: 1,496 hours, 1,126 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Broken
- Location: Zone 400
- Part time: 1,496 hours, 1,126 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE BLADE BROKEN OFF.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.  NVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT 1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
